Alan R. Hausrath
Department of Mathematics
Boise State University
Boise, ID 83725
208-426-1172
hausrath@math.boisestate.edu




PUBLICATIONS

I. Differential Equations and Applied Mathematics

1.
Stability properties of a class of functional differential equations of neutral type, Ph.D. thesis, Brown University, 1971.

2.
Stability in the critical case of purely imaginary roots for neutral functional differential equations, J. Diff. Eq. 13(1973), 329-357. (MR 48 11729)

3.
A convergent two-time method for periodic differential equations, (with J.P. Fink and W.S. Hall), J. Diff. Eq. 15(1974), 459-498. (MR 49 9359)

4.
Stability of ratio limits for a system of differential equations modelling a learning theory, J. Diff. Eq. 16(1974), 126-143. (MR 50 711)

5.
Discontinuous periodic solutions for an autonomous nonlinear wave equation, (with J.P. Fink and W.S. Hall), Proc. Roy. Irish Acad. 75A(1975), 195-226. (MR 52 14567)

6.
Stability properties of a class of differential equations modeling predator-prey relationships, Math. Biosci. 26(1975), 267-281. (MR 52 7581)

7.
Discontinuous periodic solutions of an autonomous wave equation, (with J.P. Fink and W.S. Hall), in Dynamical Systems: An International Symposium, Vol. 1, Academic Press, New York, 1976. (MR 58 29063)

8.
A Rayleigh wave equation, (with W.S. Hall), VII. Internationale Konferenz uber Nichtlineare Schwingungen (Berlin, 1975), Band I, Teil 1, 333-338. Abh. Akad. Wissensch. DDR, Abt. Math.-Naturwissensch.-Techn., No. 3N, Akademie-Verlag, Berlin, 1977. (MR 58 17446)

9.
Periodic integral manifolds for periodically forced Volterra-Lotka equations, J. Math. Anal. & Appl. 87(1982), 474-448. (MR 83h:34052)

10.
The characterization of degenerate and non-degenerate systems, (with R. Manásevich), Rocky Mtn. J. Math. 16(1986), 203-214. (MR 87g:34041)

11.
Periodic solutions of periodically forced non-degenerate systems, (with R. Manásevich), Rocky Mtn. J. Math. 18(1988), 49-65. (MR 89e:34072)

12.
Stability properties of periodic solutions of periodically forced non-degenerate systems, (with R. Manásevich), Rocky Mtn. J. Math. 18(1988), 785-800. (MR 90f:34080)

13.
Periodic solutions of periodically forced weaked coupled non-degenerate systems, (with R. Manásevich), Appl. Anal., An Internatl. J. 26(1987), 1-21. (MR 89a:34048)

14.
Branching of T-periodic solutions for a certain class of ordinary differential equations, (with R. Manásevich), Appl. Anal., An Internatl. J. 43(1992), 147-162.

15.
Periodic solutions of periodically harvested Lotka-Volterra systems, (with R. Manásevich), Rev. Col. Mat. XXI(1987), 337-346. (MR 90b:92061)

16.
Analysis of a model predator-prey system with refuges, J. Math. Anal. & Appl. 181(1994), 531-545. (MR 95b:92018)

17.
Periodic solutions of a periodically perturbed Lotka-Volterra equation using the Poincaré-Birkhoff theorem, (with R. Manásevich), J. Math. Anal. & Appl. 157(1991), 1-9. (MR 93e:34061)

18.
Gale's round trip jeep problem, (with B. Jackson, J. Mitchem, E. Schmeichel), The American Mathematical Monthly 102(1995), 299-309. (MR 96a:90014)

II. Mathematics Education and Bilingual Education

1.
A user's guide to the fabulous abacus, Washington State Migrant Education Center, 1976. (The "fabulous abacus" is a bilingual manipulative device to help students grasp fundamental ideas of numeration and the four operations.)

2.
A brief English-Spanish vocabulary for school mathematics, Washington State Migrant Education Center, 1976.

3.
Maria, do you speak English - Maestro, habla español?: mathematics education for the Spanish-speaking child, master's special project, Washington State University, 1976.

4.
Beginning a bilingual mathematics class: some practical suggestions, OMEGA, the journal of the Omega Mathematics Education Group for Action 1(1977).

5.
El currículo de matemáticas, Lecturas Matemáticas (Organo Informativo de la Sociedad Colombiana de Matemáticas II(1981), 319-327.

SHORT COURSES WHICH HAVE (POSSIBLY)
RESULTED IN PUBLISHED NOTES
(ALL PUBLISHED OR AWAITING
PUBLICATION BY THE SOCIEDAD
COLOMBIANA DE MATEMÁTICAS)

1.
Modelos matemáticos en biología, 1981.

2.
Modelos matemáticos en biología II, 1982.

3.
Metodos alternativos de presentar la matemática de la escuela media, 1982.

4.
Ecuaciones diferenciales aplicadas, 1983.



Return to Alan Hausrath's Home Page

Alan Hausrath
2002-04-25